Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

August 3, 2021Broward County, Florida

NWS Miami, FL issued this special weather statement at Aug 3, 2021, 12:14 PM EDT for Broward County, Florida. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2021, 12:14 PM EDT (16:14 UTC)
Expired
Aug 3, 2021, 1:15 PM EDT
In force
61 min
Issued by
NWS Miami, FL

County Broward County, FL

The radar

The Miami radar (KAMX), 89 km from the middle of the area, began a volume at 16:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 4.2 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2021-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1794 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2021-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1794 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
932 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

462 
WWUS82 KMFL 031614
SPSMFL

Special Weather Statement
National Weather Service Miami FL
1214 PM EDT Tue Aug 3 2021
 
FLZ067-068-071>074-168-172-031715-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Palm Beach County FL-Inland Miami-
Dade County FL-Metro Palm Beach County FL-
1214 PM EDT Tue Aug 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MIAMI-DADE...
BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES UNTIL 115 PM EDT...

* At 1214 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Loxahatchee NWR to near Coral Springs to near Intersection Krome
  And U.S. 27. Movement was northeast at 20 mph.

* Winds in excess of 45 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral Springs,
  West Palm Beach, Pompano Beach, Davie, Plantation, Sunrise, Boca
  Raton, Deerfield Beach, Boynton Beach, Delray Beach, Tamarac,
  Wellington, Margate, Lake Worth, Lighthouse Point and Palm Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

&&

LAT...LON 2672 8003 2603 8003 2590 8055 2658 8041
TIME...MOT...LOC 1614Z 212DEG 25KT 2649 8037 2629 8029 2596 8050 

$$

FELL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 3, 9:51 AM EDT, 2 hours 23 minutes earlier.

Area forecast discussion, Aug 3, 9:51 AM EDT, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Miami FL
951 AM EDT Tue Aug 3 2021

...Strong Storms and Flooding Possible this Afternoon...

.UPDATE...
Another active start this morning across the local waters,
especially the Atlantic waters and over the Gulf Stream where
clusters of strong thunderstorms have been developing and
lingering. Similar to past days, waterspout risk will continue,
though more in the favor of tornadic waterspouts as opposed to the
fair weather type. The good news is that wind magnitude is on the
stronger side today which will also help to dissuade fair weather
development.

Mid-upper troughiness over the eastern CONUS will continue to
suppress high pressure over the region. This will allow moist
S surface flow across the region, with SW mid-level steering
flow. Forecast PW's can reach as high as 2.4 to 2.5 inches along
inland/eastern counties this afternoon, allowing for widespread
showers and thunderstorms, high rainfall rates, and flooding to
be a concern. Did cap PoPs at 70 percent for today.

Looking at MFL's 03/12Z sounding, a saturated column is evident,
with a measured PW of 1.93 inches, which is 1.9 standard
deviations above the climatological mean for this time of year
(or in the 99th percentile). Not too impressed with lapse rates
but would not be surprised to see some gradual steepening over
the course of the day. With that said, a fairly cold 500 mb temp
of -8.1 C, a lowering freezing level of ~14,600 ft, increasing
SRH near 50 m2/s2, DCAPE close to 1000 J/kg, and CAPE already
exceeding 3,000 J/kg are a sign for what is forecast to come later
today, including:

-Strong, perhaps damaging wind gusts in excess of 45 mph
-Heavy rainfall and localized flooding
-Hail
-Funnel clouds, or perhaps a weak tornado due to increasing SRH
 values along with S/SE surface winds behind the Atlantic sea
 breeze and prevailing low-level S/SW flow that can further
 enhance low-level wind shear and SRH values
-Frequent cloud to ground lightning strikes

After RAOB analysis, DCAPE values are projected to reach ~1200
J/kg and CAPE values look to exceed 4000 J/kg. Despite an increase
in cloud coverage today, enough sun and heating are expected.
This in combination with the aforementioned forecast parameters
will lead to possible strong to low-end severe storms this
afternoon, especially if deep and prolonged updrafts were to be
sustained. SSCRAM and HRRR also suggest decent strong wind gust
probabilities over the course of the day as well.

There is good news and bad news for today. The bad news is that
for the east coast a westerly steering flow continues, pushing
showers and storms that develop inland this afternoon eastward and
towards the metro areas while also allowing the Gulf breeze to be
the most dominant of the sea breezes. The good news is that
steering flow has strengthened compared to previous days, with
storm motion in the 15-20 mph range. This will keep convection on
the move and allow it to not congregate and squat over one area
for a prolonged period of time. With that said, training/back
building is still possible, especially if the Atlantic sea breeze
boundary were to prop itself against the east coast. Multiple
boundary collisions and erratic cell movement with
mergers/collisions are likely and this activity may become
enhanced by the sea breezes. This activity should gradually push
offshore during the evening hours and linger offshore overnight.

High temperatures today in the low 90s, however if cloud cover is
thicker or more widespread than anticipated, then high
temperatures will struggle to reach the upper-80s. HWO has been
updated to reflect hazards.

&&

.PREV DISCUSSION... (Issued 700 AM EDT Tue Aug 3 2021)

AVIATION(12Z TAFS)...
Widespread TSRA/SHRA coverage forecast throughout the TAF cycle,
especially for east coast sites as convection that develops will
push eastward due to westerly steering flow. Uptick in winds
today after both seabreezes kick in, swinging low-level winds to
an onshore flow. Potential for MVFR/IFR conditions as TSRA/SHRA
push over/near airports. Thus, added TEMPO groups for 15-17Z at
east coast areas, though this window may change. Another round of
convection is possible late afternoon around 21-23Z, with highest
potential over PBI. May need to include second TEMPO group with
later TAF package. Short-fused AMDs may be necessary today.

PREV DISCUSSION... (Issued 316 AM EDT Tue Aug 3 2021)

.HEAVY RAINFALL POSSIBLE WITH STORMS TODAY AND WEDNESDAY...

SHORT TERM...

(Today Through Wednesday)
A trough of low pressure will remain over the Eastern United
States through Tuesday, as a surface trough will remain stationary
over over Northern Florida. At the same time, high pressure will
remain over the Bahamas extending westward into the the Florida
Keys. This weather pattern will keep the light south to southwest
steering flow over South Florida through Wednesday keeping the
tropical moisture in place. This will lead to scattered to
numerous showers and thunderstorms today over South Florida.

The PWAT values will also be in the 2 to 2.2 inch range across
South Florida today through WEdnesday which is in the 90
percentile range for this time of year. Therefore, heavy rainfall
will be possible over South Florida with any thunderstorms that do
develop which can lead to some flooding conditions especially
where there been heavy rainfall during the the last couple of days
with the thunderstorms.

Temperatures today and again on Wednesday will be a little cooler
compare to the last couple of days due to more could cover along
with more shower and thunderstorm coverage. Therefore, highs
should only get up to around 90 each day which in turn will keep
the heat indices in the 100 to 105 range across South Florida each
afternoon. The lows for tonight will also remain in the 70s over
most areas, except around 80 over the east coast metro area.

LONG TERM...

The stalled passive front across northern Florida and the parent
mid level trough will remain in place into the long term period.
With the active, albeit weak southwesterly flow aloft, expect a
continuation of higher coverage in our diurnally driven convection
each day. Timing of impulses rotating around the base of the
trough and the diurnal cycle will need to be monitored for a
better understanding on placement of showers/storms, but the
signal for above climo POPs/QPF will remain through the end of the
workweek. Moisture will be plentiful so efficient rainfall rates
and perhaps localized flooding in the more flood prone areas
aren't out of the questions if multiple storms impact these areas
over a short period of time. Additionally, a strong wind gust or
two cannot be ruled out either.

Eventually, high pressure aloft will build under the aforementioned
trough, which will likely start to limit coverage a bit starting
Friday and especially on Saturday. The tropospheric wind profile
becomes light. At the surface this will allow for a weak
east/southeasterly flow to set up. This pattern suggests that most
of the higher rain chances will reside over interior mainland south
Florida or slightly closer to the Gulf. With the building heights,
temperatures will also likely be a degree or two warmer with
conditions quickly warming well into the 90s prior any convective
development. By the end of the period, the upper high begins to
migrate a bit further north of our region allowing for a typical
summer/tropical pattern to set up with a unidirectional (easterly)
flow developing.

AVIATION(06Z TAFS)...
The winds will be light and variable tonight before becoming
southerly around 5 to 10 mph after 13Z today. The only exception
is that PBI, FLL, and MIA where the direction will become SSE
after 18Z. VCSH through 18Z then VCTS for the afternoon hours, but
there is a PROB 30 group for the TAF sites for thunderstorms
between 15Z and 17Z. Ceiling and Vis will remain in VFR conditions
but could fall down into MVFR or even IFR conditions with the
passage of the showers and thunderstorms.

MARINE...
Southerly winds of 5 to 10 knots will continue over the local
waters of South Florida through tonight before slowly swinging to
an easterly direction by end of this week. This will keep the seas
at 2 feet or less in both the Atlantic and Gulf waters of South
Florida through end of this week. Therefore, boating conditions
looks good outside of the showers and thunderstorms this week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            80  92  79  92 /  30  60  20  60
West Kendall     78  93  77  92 /  30  50  30  60
Opa-Locka        78  92  78  92 /  30  60  20  60
Homestead        78  91  77  90 /  30  50  30  60
Fort Lauderdale  80  90  79  90 /  30  60  20  60
N Ft Lauderdale  79  90  79  90 /  30  60  20  60
Pembroke Pines   78  90  77  91 /  30  60  20  60
West Palm Beach  78  90  77  92 /  40  70  20  50
Boca Raton       78  91  78  92 /  30  60  20  50
Naples           79  91  77  92 /  50  60  30  50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

Update/Aviation...Fell
Today through Wednesday and Marine...BNB
Wednesday Night through Monday...Frye

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Aug 3, 9:49 AM EDT, 2 hours 25 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
949 AM EDT Tue Aug 3 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
040200-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
949 AM EDT Tue Aug 3 2021

...Scattered To Numerous Storms Expected With Heavy Rainfall...
...Strong Storms Possible this Afternoon...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Thunderstorms: Scattered to numerous thunderstorms are possible,
mainly this afternoon and evening. Frequent lightning, heavy
downpours, hail, funnel clouds, and gusty winds will be the primary
hazards with the strongest thunderstorms.

Flooding: Localized flooding is possible due heavy downpours from
thunderstorms over low-lying and poor drainage areas, especially in
the coastal metropolitan areas. Repeated rounds of excessive rainfall
could lead to the risk of flooded roadways.

Waterspouts: Waterspouts are possible across the South Florida
waters today, especially in the Atlantic waters and Biscayne Bay.

Temperatures: Heat index values will get up into the 100 to 105 range
today over South Florida.

Wind: A few storms could become strong, producing wind gusts in
excess of 45 mph.

Hail: The strongest storms this afternoon could produce hail.

Tornadoes: A weak tornado or two are possible along eastern areas
this afternoon.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Scattered to numerous showers and thunderstorms will be possible
across South Florida rest of this week into the weekend. In
addition, a few strong storms could develop with locally gusty winds,
waterspouts, heavy rainfall, and frequent lightning strikes.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind, hail and flooding to
the National Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

Fell

In the hours before

Special weather statement, Aug 3, 11:37 AM EDT, 37 minutes before
Special Weather Statement
National Weather Service Miami FL
1137 AM EDT Tue Aug 3 2021

FLZ067-068-071-072-168-031615-
Inland Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
1137 AM EDT Tue Aug 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BROWARD AND SOUTH
CENTRAL PALM BEACH COUNTIES UNTIL 1215 PM EDT...

* At 1137 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 7 miles north of Mile Marker 30 On
  Alligator Alley, or 17 miles west of Sunrise, moving northeast at
  25 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Coral Springs, Boca Raton, Coconut Creek, Parkland, Loxahatchee
  NWR, Mission Bay, Boca Pointe, Boca Del Mar, Hamptons At Boca
  Raton, Whisper Walk, Boca West, Hillsboro Pines, South County
  Regional Park and Sandalfoot Cove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2617 8055 2628 8067 2664 8045 2636 8010
TIME...MOT...LOC 1537Z 232DEG 22KT 2625 8056

FELL
Special weather statement, Aug 3, 11:43 AM EDT, 31 minutes before
Special Weather Statement
National Weather Service Miami FL
1143 AM EDT Tue Aug 3 2021

FLZ067-068-071-072-168-172-031615-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
1143 AM EDT Tue Aug 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHERN
PALM BEACH COUNTIES UNTIL 1215 PM EDT...

* At 1143 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Sawgrass Mills Mall, or over
  Sunrise, moving northeast at 10 mph.

* Winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Fort Lauderdale, Coral Springs, Pompano Beach, Davie, Plantation,
  Sunrise, Boca Raton, Deerfield Beach, Tamarac, Margate, Lighthouse
  Point, Lauderdale-By-The-Sea, Lauderhill, Weston, Coconut Creek,
  Oakland Park, North Lauderdale, Lauderdale Lakes, Parkland and
  Wilton Manors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2606 8032 2623 8049 2642 8020 2625 7994
TIME...MOT...LOC 1543Z 235DEG 8KT 2615 8034

FELL
Special weather statement, Aug 3, 12:14 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
1214 PM EDT Tue Aug 3 2021

FLZ067-068-071>074-168-172-031715-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Palm Beach County FL-Inland Miami-
Dade County FL-Metro Palm Beach County FL-
1214 PM EDT Tue Aug 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MIAMI-DADE...
BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES UNTIL 115 PM EDT...

* At 1214 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Loxahatchee NWR to near Coral Springs to near Intersection Krome
  And U.S. 27. Movement was northeast at 20 mph.

* Winds in excess of 45 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral Springs,
  West Palm Beach, Pompano Beach, Davie, Plantation, Sunrise, Boca
  Raton, Deerfield Beach, Boynton Beach, Delray Beach, Tamarac,
  Wellington, Margate, Lake Worth, Lighthouse Point and Palm Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

&&

LAT...LON 2672 8003 2603 8003 2590 8055 2658 8041
TIME...MOT...LOC 1614Z 212DEG 25KT 2649 8037 2629 8029 2596 8050

FELL

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 9:55 PM EDTSpecial Weather StatementMFLHendry50 min
Aug 2, 10:48 PM EDTSpecial Weather StatementMFLCollier42 min
Aug 3, 8:38 AM EDTSpecial Marine WarningMFL25 min
Aug 3, 11:37 AM EDTSpecial Weather StatementMFLBroward38 min
Aug 3, 11:43 AM EDTSpecial Weather StatementMFLBroward32 min
Aug 3, 12:22 PM EDTSevere Thunderstorm WarningMFLBroward23 min
Aug 3, 12:35 PM EDTSpecial Marine WarningMFL40 min
Aug 3, 12:39 PM EDTAreal Flood AdvisoryMFLBroward111 min
Aug 3, 1:08 PM EDTSpecial Weather StatementMFLPalm Beach37 min
Aug 3, 1:14 PM EDTSpecial Marine WarningMFL46 min
Aug 3, 1:40 PM EDTSpecial Marine WarningMFL35 min
Aug 3, 1:55 PM EDTAreal Flood AdvisoryMFLBroward2 hr
Aug 3, 2:53 PM EDTSpecial Weather StatementMFLHendry37 min
Aug 3, 4:15 PM EDTSpecial Weather StatementMFLCollier60 min
Aug 3, 4:36 PM EDTAreal Flood AdvisoryMFLCollier54 min
Aug 3, 5:07 PM EDTSpecial Weather StatementMFLGlades38 min
Aug 3, 5:10 PM EDTSpecial Marine WarningMFL35 min
Aug 3, 5:13 PM EDTSpecial Weather StatementMFLCollier, Hendry47 min
Aug 3, 5:56 PM EDTSpecial Weather StatementMFLCollier49 min
Aug 3, 6:00 PM EDTAreal Flood AdvisoryMFLMiami-Dade4 hr
Aug 3, 6:07 PM EDTSpecial Weather StatementMFLBroward38 min
Aug 3, 6:41 PM EDTSpecial Weather StatementMFLBroward, Palm Beach34 min
Aug 3, 7:05 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade40 min
Aug 3, 7:06 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach39 min
Aug 3, 7:25 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade2 hr
Aug 3, 7:26 PM EDTSpecial Marine WarningMFL64 min
Aug 3, 7:37 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade113 min
Aug 3, 7:43 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade32 min
Aug 3, 7:50 PM EDTAreal Flood AdvisoryMFLPalm Beach115 min
Aug 3, 7:50 PM EDTSpecial Weather StatementMFLPalm Beach40 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.